RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaitsev, Viktor Ivanovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:109
Abstract pages:1638
Full texts:1967
References:96

http://www.mathnet.ru/eng/person22503
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240867

Publications in Math-Net.Ru
1987
1. V. I. Zaitsev, “On a problem of P. S. Aleksandrov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 1,  9–12  mathnet  mathscinet  zmath
1981
2. V. I. Zaitsev, “Projective spectra and extensions of topological spaces”, Uspekhi Mat. Nauk, 36:3(219) (1981),  197–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:3 (1981), 235–240  isi
1978
3. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Uspekhi Mat. Nauk, 33:3(201) (1978),  3–48  mathnet  zmath; Russian Math. Surveys, 33:3 (1978), 1–53
1972
4. A. A. Galkin, V. V. Tokii, V. I. Zaitsev, “Influence of isotropic hydrostatic pressure in the interaction of dislocations”, Dokl. Akad. Nauk SSSR, 204:2 (1972),  313–315  mathnet  zmath
5. V. I. Zaĭņev, “Projective spectra”, Tr. Mosk. Mat. Obs., 27 (1972),  129–193  mathnet  mathscinet  zmath
1971
6. V. Zaitsev, “Realization theorems for abstract projective spectra”, Dokl. Akad. Nauk SSSR, 198:2 (1971),  277–278  mathnet  mathscinet  zmath
1970
7. V. Zaitsev, “The bicompactness and completeness of topological spaces in connection with the theory of absolutes”, Dokl. Akad. Nauk SSSR, 195:5 (1970),  1014–1017  mathnet  mathscinet  zmath
1969
8. V. Zaitsev, “Infinite spectra of topological spaces and their limit spaces”, Dokl. Akad. Nauk SSSR, 185:1 (1969),  20–23  mathnet  mathscinet  zmath
1968
9. V. Zaitsev, “Semiregular and Hausdorff bicompact extensions”, Dokl. Akad. Nauk SSSR, 182:1 (1968),  27–30  mathnet  mathscinet  zmath
10. V. Zaitsev, “Some classes of topological spaces and their bicompact extensions”, Dokl. Akad. Nauk SSSR, 178:4 (1968),  778–779  mathnet  mathscinet  zmath
1966
11. V. I. Zaitsev, “Projection spectra and bicompact extensions”, Dokl. Akad. Nauk SSSR, 171:3 (1966),  521–524  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020